result 854

Can’taking Biotin Upset Your Stomach?

Can biotin cause stomach problems? While most people can handle biotin supplements, some people report mild side effects like nausea and digestive issues. There are no known toxicity symptoms associated with too much biotin.

Why do I feel sick after taking biotin? People who are allergic to vitamin B12 are commonly allergic to biotin, as well. An allergic reaction to biotin will often include nausea, a rash, or swelling of the throat and face.

Does biotin have side effects? Vitamins and supplements can have a negative effect on some medications and medical conditions. There are currently no known adverse side effects of biotin when taken as prescribed by a doctor or through normal dietary intake.

Related Questions

Can’taking Biotin Upset Your Stomach

Biotin supplements can cause problems if you take too much. Side effects can include skin rashes, digestive upset, problems with insulin release, and kidney problems.

RELATED:  Can Biotin Lower Tsh Levels?

Leave a Comment

Your email address will not be published. Required fields are marked *